# SDR SIMA200409902

- Difficulty date: April 7, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0492
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3764 - AUTOPILOT FAIL RUDDER SYSTEM 1-2 INOPERATIVE.  ALSO, RAI NR 2 RUDDER PRESSURE SWITCH PERFORMED OPERATIONAL CHECK ON RUDDER SYSTEM AND AUTO PILOT SYSTEM IAW EMB 145 AMM 27-22-00 AND 22-11-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
